# SDR ASAA1159896

- Difficulty date: June 19, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 12,163 hours, 3,866 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AUTOTHROTTLES DISENGAGED.  PRIOR TO DISENGAGING NR 1 THROTTLE INCREASED N1 BY 1.8 PERCENT.  FOUND MSG22 31688 ASM 2 IN FAULT HISTORY PAGE.  ACCOMPLISHED FIM TASK 22 32 00 810 819.  VERIFIED A/T BITE TORQUE TESTS ARE SATISFACTORY AND NO FAULT MSG PRESENT IN CURRENT STATUS.  PERFORMED A/T SYSTEM OPS TEST SUCCESSFUL ON GROUND PER AMM TASK 22 31 00 710 801.
